# SDR TRAX200701743

- Difficulty date: November 17, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,105 hours, 12,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Separated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STEP SEPARATING AT ATTACH POINT.
